| Model Number |
354807 |
| Medical Device Problem Codes |
Failure to Capture (1081); Device Sensing Problem (2917)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
01/20/2020
Type of Reportable Event
Malfunction
Event or Problem Description
This lead was capped and replaced due to sensing issues and loss of capture.No adverse patient events were reported.Should additional information become available, this file will be updated.
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn at this time.The investigation will be re-opened should additional data become available.
Additional Manufacturer Narrative
This lead was actually explanted, not capped (b)(6) 2020.The device is currently not available for analysis.No conclusion can be drawn at this time.The investigation will be re-opened should additional data become available.